On Certain Conditions Which Reduce a Finsler Space of Scalar Curvature to a Riemannian Space of Constant Curvature
Publications de l'Institut Mathématique, _N_S_40 (1986) no. 54, p. 175
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We give certain conditions which reduce a Finsler space of
scalar curvature to a Riemannian space of constant curvature.
Classification :
53C60
@article{PIM_1986_N_S_40_54_a17,
author = {B. B. Sinha and A.S. Matharoo},
title = {On {Certain} {Conditions} {Which} {Reduce} a {Finsler} {Space} of {Scalar} {Curvature} to a {Riemannian} {Space} of {Constant} {Curvature}},
journal = {Publications de l'Institut Math\'ematique},
pages = {175 },
year = {1986},
volume = {_N_S_40},
number = {54},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1986_N_S_40_54_a17/}
}
TY - JOUR AU - B. B. Sinha AU - A.S. Matharoo TI - On Certain Conditions Which Reduce a Finsler Space of Scalar Curvature to a Riemannian Space of Constant Curvature JO - Publications de l'Institut Mathématique PY - 1986 SP - 175 VL - _N_S_40 IS - 54 UR - http://geodesic.mathdoc.fr/item/PIM_1986_N_S_40_54_a17/ LA - en ID - PIM_1986_N_S_40_54_a17 ER -
%0 Journal Article %A B. B. Sinha %A A.S. Matharoo %T On Certain Conditions Which Reduce a Finsler Space of Scalar Curvature to a Riemannian Space of Constant Curvature %J Publications de l'Institut Mathématique %D 1986 %P 175 %V _N_S_40 %N 54 %U http://geodesic.mathdoc.fr/item/PIM_1986_N_S_40_54_a17/ %G en %F PIM_1986_N_S_40_54_a17
B. B. Sinha; A.S. Matharoo. On Certain Conditions Which Reduce a Finsler Space of Scalar Curvature to a Riemannian Space of Constant Curvature. Publications de l'Institut Mathématique, _N_S_40 (1986) no. 54, p. 175 . http://geodesic.mathdoc.fr/item/PIM_1986_N_S_40_54_a17/